Alert archive / Texas / Red Flag Warnings in 2022
Red Flag Warning 14, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Mar 28, 2022, 2:51 PM CDT for 26 counties in Texas. It took effect at Mar 29, 2022, 10:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2022, 2:51 PM CDT (19:51 UTC)
- In effect from
- Mar 29, 2022, 10:00 AM CDT
- Expired
- Mar 29, 2022, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Austin/San Antonio, TX
All 26 counties
Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 93 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 7.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
077 WWUS84 KEWX 281951 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 251 PM CDT Mon Mar 28 2022 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUE THROUGH MONDAY AFTERNOON... Low relative humidities and gusty winds continue this afternoon. Minimum RH values in the low 20s to mid 30s are expected along and west of Highway 281 and in the mid 30 to low 40s farther east along the U.S. 77 corridor. South to southeast winds will increase to 15 to 20 mph with gusts between 20 and 30 mph this afternoon and early evening. Slightly more humidity is expected Tuesday, but there will be also a stronger south winds of around 25 mph with gusts up to 40 mph. Despite not strictly meeting criteria, this combination of dry air and moderate winds will lead to near critical to critical fire weather conditions and with ongoing fires in the area the decision was made to issue another Red Flag Warning from 10am-8pm today and again Tuesday for most of South Central Texas. Fuels remain unusually dry, and this is leading to an active season of wildfires that are difficult to contain. Any outdoor activity that could lead to the development of sparks and resulting wildfire potential is highly discouraged! TXZ171>173-183>192-202>207-217>222-228-291200- /O.NEW.KEWX.FW.W.0014.220329T1500Z-220330T0100Z/ /O.CON.KEWX.FW.W.0013.000000T0000Z-220329T0100Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Kinney-Uvalde-Medina-Bexar- Comal-Guadalupe-Maverick-Zavala-Frio-Atascosa-Wilson-Karnes- Dimmit- 251 PM CDT Mon Mar 28 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY ACROSS ALL OF SOUTH CENTRAL TEXAS... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY OVER ALL PORTIONS OF SOUTH CENTRAL TEXAS WEST OF A TAYLOR TO SEGUIN TO KENEDY LINE... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 10 AM to 8 PM CDT Tuesday. * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...Minimums 20 to 30 percent west of Highway 281...slightly higher east. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks. Take care to stop the start and spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TXZ193-194-208-209-223>225-290100- /O.CON.KEWX.FW.W.0013.000000T0000Z-220329T0100Z/ Bastrop-Lee-Caldwell-Fayette-Gonzales-De Witt-Lavaca- 251 PM CDT Mon Mar 28 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY ACROSS ALL OF SOUTH CENTRAL TEXAS... ...ELEVATED FIRE WEATHER CONDITIONS CONTINUE FOR TUESDAY FOR GUSTY WINDS AND DRY CONDITIONS... * WINDS...South 15 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...Minimums 30 TO 45 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks. Take care to stop the start and spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
838 WWUS84 KEWX 290132 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 832 PM CDT Mon Mar 28 2022 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY AGAIN ON TUESDAY ACROSS WESTERN AREAS DUE TO GUSTY WINDS AND DRY FUELS... Slightly more humidity is expected Tuesday, but there will be also a stronger south winds of around 25 mph with gusts up to 40 mph. Despite not strictly meeting criteria, this combination of dry air and moderate winds will lead to near critical to critical fire weather conditions and with ongoing fires in the area the decision was made to issue another Red Flag Warning from 10am-8pm today and again Tuesday for most of South Central Texas. Fuels remain unusually dry, and this is leading to an active season of wildfires that are difficult to contain. Any outdoor activity that could lead to the development of sparks and resulting wildfire potential is highly discouraged! TXZ171>173-183>192-202>207-217>222-228-291000- /O.CON.KEWX.FW.W.0014.220329T1500Z-220330T0100Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Kinney-Uvalde-Medina-Bexar- Comal-Guadalupe-Maverick-Zavala-Frio-Atascosa-Wilson-Karnes- Dimmit- 832 PM CDT Mon Mar 28 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTH CENTRAL TEXAS WEST OF A TAYLOR TO SEGUIN TO KENEDY LINE... * WINDS...South 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 25 to 30 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks. Take care to stop the start and spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
874 WWUS84 KEWX 290744 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 244 AM CDT Tue Mar 29 2022 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY AGAIN TODAY ACROSS MOST OF SOUTH-CENTRAL TEXAS AREAS DUE TO GUSTY WINDS AND DRY FUELS... Slightly higher RH values are forecast for today, minimizing around 25-30 percent near the Rio Grande to the low 50s along and east of I-35/I-37. However, stronger south winds of around 15-25 mph with gusts up to 35 mph today and 40 mph tonight are expected. Despite not strictly meeting criteria, this combination of dry air and moderate winds will lead to near critical to critical fire weather conditions and with ongoing fires in the area another Red Flag Warning is in effect from 10am- 8pm today for most of South Central Texas, save portions of the Coastal Plains. Fuels remain unusually dry, and this is leading to an active season of wildfires that are difficult to contain. Any outdoor activity that could lead to the development of sparks and resulting wildfire potential is highly discouraged! TXZ171>173-183>192-202>207-217>222-228-291545- /O.CON.KEWX.FW.W.0014.220329T1500Z-220330T0100Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Kinney-Uvalde-Medina-Bexar- Comal-Guadalupe-Maverick-Zavala-Frio-Atascosa-Wilson-Karnes- Dimmit- 244 AM CDT Tue Mar 29 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTH CENTRAL TEXAS WEST OF A TAYLOR TO SEGUIN TO KENEDY LINE... * WINDS...South 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 32 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks. Take care to stop the start and spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
071 WWUS84 KEWX 291611 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1111 AM CDT Tue Mar 29 2022 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY AGAIN TODAY ACROSS MOST OF SOUTH-CENTRAL TEXAS AREAS DUE TO GUSTY WINDS AND DRY FUELS... ...A DRY FRONT WILL BRING MORE CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF SOUTH CENTRAL TEXAS WEDNESDAY. Slightly higher RH values are forecast for today, minimizing around 25-30 percent near the Rio Grande to the low 50s along and east of I-35/I-37. However, stronger south winds of around 15- 25 mph with gusts up to 35 mph today and 40 mph tonight are expected. A dry cold front move west to east into South Central Texas in the pre-dawn hours Wednesday. In the wake of this front gusty west to northwest winds of around 20 mph with gusts over 30 mph will be possible. Humidities could fall into the single digits near the Rio Grande and should bottom out at right around 20 percent over the eastern counties near Highway 77. Despite not strictly meeting criteria, this combination of dry air and moderate winds will lead to near critical to critical fire weather conditions and with ongoing fires in the area another Red Flag Warning is in effect from 10am-8pm today for most of South Central Texas, save portions of the Coastal Plains. Fuels remain unusually dry, and this is leading to an active season of wildfires that are difficult to contain. Any outdoor activity that could lead to the development of sparks and resulting wildfire potential is highly discouraged! TXZ171>173-183>192-202>207-217>222-228-301000- /O.NEW.KEWX.FW.W.0015.220330T1500Z-220331T0100Z/ /O.CON.KEWX.FW.W.0014.000000T0000Z-220330T0100Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Kinney-Uvalde-Medina-Bexar- Comal-Guadalupe-Maverick-Zavala-Frio-Atascosa-Wilson-Karnes- Dimmit- 1111 AM CDT Tue Mar 29 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTH CENTRAL TEXAS WEST OF A LINE FROM TAYLOR TO SEGUIN TO KENEDY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF SOUTH CENTRAL TEXAS... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 10 AM to 8 PM CDT Wednesday. A Red Flag Warning remains in effect through 8 PM CDT this evening. * WINDS...Southwest and West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 8 to 15 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks. Take care to stop the start and spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TXZ193-194-208-209-223>225-301000- /O.NEW.KEWX.FW.W.0015.220330T1500Z-220331T0100Z/ Bastrop-Lee-Caldwell-Fayette-Gonzales-De Witt-Lavaca- 1111 AM CDT Tue Mar 29 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF SOUTH CENTRAL TEXAS... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 10 AM to 8 PM CDT Wednesday. * WINDS...West 15 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 15 to 20 percent. * IMPACTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
119 WWUS84 KEWX 300119 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 819 PM CDT Tue Mar 29 2022 ...A DRY FRONT WILL BRING MORE CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF SOUTH CENTRAL TEXAS WEDNESDAY. A cold front will move west to east into South Central Texas in the pre-dawn hours Wednesday. In the wake of this front gusty west to northwest winds of around 20 mph with gusts over 30 mph will be possible. Humidities could fall into the single digits near the Rio Grande and should bottom out at right around 20 percent over the eastern counties near Highway 77. Fuels remain unusually dry, and this is leading to an active season of wildfires that are difficult to contain. Any outdoor activity that could lead to the development of sparks and resulting wildfire potential is highly discouraged! TXZ171>173-183>192-202>207-217>222-228-301100- /O.EXP.KEWX.FW.W.0014.000000T0000Z-220330T0100Z/ /O.CON.KEWX.FW.W.0015.220330T1500Z-220331T0100Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Kinney-Uvalde-Medina-Bexar- Comal-Guadalupe-Maverick-Zavala-Frio-Atascosa-Wilson-Karnes- Dimmit- 819 PM CDT Tue Mar 29 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL TEXAS... * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 14 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks. Take care to stop the start and spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TXZ193-194-208-209-223>225-301100- /O.CON.KEWX.FW.W.0015.220330T1500Z-220331T0100Z/ Bastrop-Lee-Caldwell-Fayette-Gonzales-De Witt-Lavaca- 819 PM CDT Tue Mar 29 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL TEXAS... * WINDS...West 15 to 25 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 18 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks. Take care to stop the start and spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 28, 12:41 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Mar 28, 12:41 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1241 PM CDT Mon Mar 28 2022 .AVIATION... /18Z TAFS/ Midday dew points over our inland sites are finally holding more steady and not mixing as quickly with the very dry air layer aloft. Thus we should see a more normal return of nocturnal and late morning stratus for tonight at area TAF sites. Some late afternoon mixing of lower dewpoints are still probable, but this might only delay the low stratus from returning an hour to two later than midnight. Will keep all skies as MVFR except for DRT where the late morning pressure gradient may be locally weaker. In this case, we opted for a CONSMOS approach with some IFR skies to mix out just before noon. Strong wind gusts are possible during the late morning and afternoon with a tighter gradient over the I-35 sites, so any dip into IFR skies should be brief. Mixing out to VFR may take some more time, as the approaching upper disturbance should give the I-35 TAF sites a more direct onshore flow from SSE winds in the afternoon. && .PREV DISCUSSION... /ISSUED 300 AM CDT Mon Mar 28 2022/ SHORT TERM (Today through Tuesday)... An upper ridge axis will slowly cross Texas today, with surface high pressure over the gulf sliding to Florida by 12Z Tuesday. Locally, southerly to southeasterly winds are remaining in the 5-15 mph range overnight and 40s-50s dew points continue to spread northwestward as a result of the onshore flow. Some stratus development will occur this morning but should mix out by 17Z for most areas. This afternoon, temperatures will likely be a bit cooler than the past couple of days, but still in the 80s with some low 90s values out west. Wind speeds will increase once again during the day, and in fact will likely maximize in the 22-01Z time frame, a touch later than the usual diurnal period in the mid-late afternoon. Sustained 10-20mph winds (locally higher possible) with gusts of 20-25mph through mid-afternoon and potentially to 30 mph later are expected. Forecast RH values (20-30 percent west, 30-40+ percent east) will be above our typical thresholds. However, ongoing fires, extremely dry fuels, and breezy conditions are driving a continued critical risk for wildfire spread. TFS forecast map depicts high to very high fire danger today, and we've opted to go with a Red Flag Warning again for the entire area from 10am-8pm. Wind speeds will remain high overnight, especially north of US-90/I- 10. RH recovery tonight will be favorable, in the upper 70s along the Rio Grande and 80s to low 90s elsewhere. Another night of stratus development is likely, and these clouds will stick around much of the day Tuesday east of US-281. Moisture will deepen further, and while there is a low chance for some patchy drizzle and/or fog in the morning, will keep out of the forecast at this time until confidence increases. Breezy southerlies increase another notch compared to Monday over the east half of the area. Expect highs in the upper 80s to low 90s west and low 80s east. LONG TERM (Tuesday Night through Sunday)... The upper level trough currently off the California Coast will move across the Plains dragging a dryline across our area Tuesday night into Wednesday morning. Forcing by the trough and dryline will generate a line of showers and thunderstorms. A few strong to severe storms are possible with large hail and damaging winds the main threats. Forecast soundings show CAPEs up to 1,000 J/KG and SFC-6KM shear around 60 KTs. SPC shows little change in their outlook areas with a slight risk of severe storms north of a Harper to Austin to Lexington line with a marginal risk of severe storms south of this area to a Pandale to Uvalde to San Antonio to Speaks line. The showers and storms exit to our east by mid morning on Wednesday. Another round of near critical to critical fire weather conditions is expected from late morning through early evening on Wednesday. Humidities fall into the teens west and 20s east with westerly winds of 15 to 25 mph and gusts to 40 mph. A few areas out west will flirt with wind advisory levels late morning into early afternoon. Another day with above normal temperatures is expected. A cold front moves into our area from the northeast Wednesday evening turning winds to northeasterly with slight cold advection and cooler temperatures Wednesday night into Thursday, especially across the northeastern parts of our area. Breezy southerly winds return Friday with increasing moisture and warmer temperatures. The passage of an upper level trough over the Central Plains drags a very weak cold front across our area. ECMWF/CMC show light QPF while the GFS is dry. For now, will go with NBM showing low chance of showers over our eastern areas for Friday night into Saturday morning. In spite of the frontal passage, temperatures average above normal next weekend. FIRE WEATHER... Near Critical to Critical Fire Weather conditions are forecast again this afternoon. Relative humidities will fall into the low 20s along and west of US-83 and in the 30s for most areas east of US-281. Afternoon winds will occasionally gust to and in excess of 25 MPH, particularly late in the afternoon. While technically not meeting RFW criteria, extremely dry fuels, breezy winds, and several active wildfires across the CWA warrants the need for another Red Flag Warning from 10am-8pm. Do your part to prevent the ignition and spread of wildfires this afternoon. On Tuesday, increased moisture is expected but wind speeds will remain elevated. Concerns may remain near the Rio Grande where afternoon RH will fall into the 20s once again. On Wednesday, near critical to critical fire weather conditions return over all of our area. Minimum RH in the teens west to 20s east and westerly winds of 15 to 25 mph with gusts to 40 mph are expected. TFS forecast maps show critically to extremely dry fuels and very high to extreme fire danger for most of South Central Texas. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 83 64 81 63 82 / - - - 90 10 Austin Bergstrom Intl Airport 83 63 82 62 83 / - - - 90 20 New Braunfels Muni Airport 84 63 84 62 85 / 0 - 0 70 10 Burnet Muni Airport 84 62 82 59 78 / 0 0 0 80 - Del Rio Intl Airport 92 63 92 63 86 / 0 - 0 20 0 Georgetown Muni Airport 83 63 81 62 81 / 0 0 - 90 10 Hondo Muni Airport 88 61 89 58 86 / 0 0 0 30 0 San Marcos Muni Airport 83 62 83 62 84 / 0 0 - 80 10 La Grange - Fayette Regional 84 65 83 66 83 / 0 - 0 80 40 San Antonio Intl Airport 85 63 84 62 84 / - - - 60 - Stinson Muni Airport 86 65 87 65 88 / - - - 50 - && .EWX WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM CDT this evening for Atascosa-Bandera- Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards- Fayette-Frio-Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr- Kinney-Lavaca-Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val Verde-Williamson-Wilson-Zavala. && Short-Term/Aviation...Oaks Long-Term...Platt
Hazardous weather outlook, Mar 28, 3:06 AM CDT, 11 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 306 AM CDT Mon Mar 28 2022 TXZ171>173-183>194-202>209-217>225-228-290815- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 306 AM CDT Mon Mar 28 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Gusty winds and low humidity will lead to another critical fire weather day today. A Red Flag Warning is in effect for all of South Central Texas from 10 AM until 8 PM. Avoid activities that could inadvertently cause wildfires. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Pacific cold front and associated round of showers and thunderstorms will move through northern and eastern portions of south-central Texas late Tuesday night into early Wednesday morning. Isolated severe weather may be possible, particularly along and north of a line from Fredericksburg to Austin. On Wednesday, breezy west winds will usher in dry air once again and Red Flag Warnings are likely for much of the area. .SPOTTER INFORMATION STATEMENT... Please report any severe weather to the National Weather Service.
Nearby
Red Flag Warnings in Texas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.